Next Article in Journal
A Mixed Element Algorithm Based on the Modified L1 Crank–Nicolson Scheme for a Nonlinear Fourth-Order Fractional Diffusion-Wave Model
Next Article in Special Issue
Further Integral Inequalities through Some Generalized Fractional Integral Operators
Previous Article in Journal
A Comprehensive Mathematical Model for SARS-CoV-2 in Caputo Derivative
Previous Article in Special Issue
Asymptotic and Oscillatory Properties of Noncanonical Delay Differential Equations

Order Article Reprints

Journal: Fractal Fract., 2021
Volume: 5
Number: 273

Article: Fractional-Order Logistic Differential Equation with Mittag–Leffler-Type Kernel
Authors: by Iván Area and Juan J. Nieto

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop